# SDR QXEA0200381

- Difficulty date: February 17, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING LOWER WING-TO-FUSELAGE CONNECTION ANGLE FOR WING-TO-FUSELAGE FAIRING CONNECTION ANGLE IS CRACKED.  REPAIRED IAW FOKKER SRM 51-31-01, PAGE 13 AND SRM 51-31-02, PAGES 9-10, PARAGRAPHS 4B AND 4C.
